# SDR DL72S960582

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N409DA
- Make and model: Boeing 727232
- Aircraft serial: 21153
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Le Slat
- Component: 6516221100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CORNER OF NR 2 RIB FROM OUTBOARD END CRACKED.  REPAIRD PER MM 57 54 0, FIG 814, DURING SHOP INSPECTION FOR NR 5 L/E SLAT.
